MathSciNet Relay Station
MathSciNet bibliographic data
MR1903539 (2003f:22015) 22E46 (33C45 33C80)
Davidson, Mark; Ólafsson, Gestur; Zhang, Genkai Laguerre polynomials, restriction principle, and holomorphic representations of ${\rm SL}(2,\Bbb R)$. Acta Appl. Math. 71 (2002), no. 3, 261–277.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement